MAUDE Adverse Event Report: MAKO SURGICAL CORP. BAR EXTENSION; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BAR EXTENSION; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210070
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Carbon rail extension piece chipping along edges.Case type: tka.Update: patient was not under anesthesia.
 
Event or Problem Description
Carbon rail extension piece chipping along edges.Case type: tka/ update: patient was not under anesthesia.
 
Additional Manufacturer Narrative
Reported event: it was reported that carbon rail extension piece chipping along edges.Case type: tka.Update: patient was not under anesthesia product evaluation and results: inspection showed small pits in the carbon fiber.Per inspection procedure qip 0005 appendix iv¿ table 4, small pits in the carbon fiber are acceptable.No product problem identified.Product history review: review of the device history records indicate 32 devices were manufactured and accepted into final stock on 01-30-2019 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210070, lot number 615126 shows no additional complaints related to the failure in this investigation.Conclusions: the failure was confirmed via visual inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.

Brand Name
BAR EXTENSION
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8658751
Report Number3005985723-2019-00399
Device Sequence Number11234928
Product Code OLO
UDI-Device Identifier00848486031862
UDI-Public00848486031862
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210070
Device Lot Number615126
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;